The existence of a “most complex” problem in the class of
Doklady Akademii Nauk, Tome 282 (1985) no. 6, pp. 1299-1303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_282_6_a2,
author = {A. K. Kel'mans},
title = {The existence of a {\textquotedblleft}most complex{\textquotedblright} problem in the class of},
journal = {Doklady Akademii Nauk},
pages = {1299--1303},
year = {1985},
volume = {282},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_282_6_a2/}
}
A. K. Kel'mans. The existence of a “most complex” problem in the class of. Doklady Akademii Nauk, Tome 282 (1985) no. 6, pp. 1299-1303. http://geodesic.mathdoc.fr/item/DAN_1985_282_6_a2/